# SDR NACA2021071500001

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,094 hours, 18,239 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: APU DOOR MESSAGE. CORRECTIVE ACTION: RECONNECTED APU DOOR CANNON PLUG, ACCOMPLISHED PROCEDURE OPS CHECKED GOOD REF AMM 49-15-06
